MAUDE Adverse Event Report: CONVENTUS FLOWER ORTHOPEDICS ZERO PROFILE INTERLOCKING CORTEX SCREW, 3.5MM X 60MM, T15, FLEX-THREAD¿; LOCKING SCREW

CONVENTUS FLOWER ORTHOPEDICS ZERO PROFILE INTERLOCKING CORTEX SCREW, 3.5MM X 60MM, T15, FLEX-THREAD¿; LOCKING SCREW
Model Number 8525-60-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
The event included the breakage of the head of a zero profile interlocking cortex screw during implantation.The affected screw shaft was left in the patient.
 
Additional Manufacturer Narrative
Dr.(b)(6) inserted this screw using the appropriately-sized screwdriver on power.Final tightening was completed using the handheld screwdriver.The breakage occurred during the last 1-2 turns, as the screw was seating itself into the bone.

Brand Name
ZERO PROFILE INTERLOCKING CORTEX SCREW, 3.5MM X 60MM, T15, FLEX-THREAD¿
Common Device Name
LOCKING SCREW
Manufacturer (Section D)
CONVENTUS FLOWER ORTHOPEDICS
100 witmer rd.
ste 280
horsham PA 19044
Manufacturer (Section G)
ODYSSEY MEDICAL TECHNOLOGIES (CONTRACT MANUFAC.)
2975 brother blvd
barlett TN 38133
Manufacturer Contact
amanda pentecost
100 witmer rd.
ste 280
horsham, PA 19044
2153234029
MDR Report Key12861757
Report Number3009996260-2021-00014
Device Sequence Number4351538
Product Code HSB
UDI-Device Identifier00840118117050
UDI-Public00840118117050
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K202858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8525-60-S
Device Catalogue Number8525-60-S
Device Lot Number2106321753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexMale
Patient Weight63 KG
Patient EthnicityHispanic